# SDR BAQA091597

- Difficulty date: December 19, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 4,079 hours
- Engine: Pwa PW206A
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 2811T1001
- Part serial: 022
- Condition: Stuck
- Location: Heater
- Part time: 564 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT BLOW HOT AIR, VALVE STUCK. PART REPLACED WITH SERVICABLE UNIT.   12/30/2003
